Published: Feb. 20, 2019

Hello everyone!

Please consider attending the distinct, online DICATS event or Digital International Creative Arts Therapies Symposium – February 23, 2019

 

I Shawn Trenell O’Neal, PhD Candidate, Comparative Ethnic Studies UCBoulder will be performing with my collaborative project Hands of Midnight, with the assistance of Professor Patrick Clark, Instructor of Media, College of Media, Communication, and Information, UCBoulder. Our time slot specifically is Saturday February 23 2-3pm.  Feel free to attend live in person: We will be located in the stadium - Gate 7 - upstairs in suite 255.

 

From our website, “the Digital International Creative Arts Therapies Symposium (DICATS) is a unique 24-hour multi-site web-based peer-reviewed symposium. DICATS aims to bring together practitioners in the fields of arts and arts therapies around the world to learn about usages of digital devices, new media, and immersive tools for therapeutic and educational interventions. DICATS will expand existing arts therapies’ education and therapy practices, showcase innovative work, and promote interdisciplinary collaborations and conversations across the globe.” https://www.dicats.org/

 

We have shared in a following table the local times that each symposium Hive will start and end and provide a visual overview of the timeline of how it is moving around the world. You can choose to participate in what you can or have interest for - or you can stay with us throughout the whole symposium!

 

Note: Please do this ASAP as it will build energy and critical mass for our You Tube channel. You will not need to pay anything to watch and participate in the symposium the day of the event but we need you to be a subscriber to the channel to tune in!

 

GO TO: www.dicats.org Go to Philadelphia hive program page. Use Program Tab for Info: Philadelphia: Under Hands of Midnight: Look for Names (Shawn Trenell O’Neal etc.). Use Attend Tab to Link on to YouTube Site for Performance.

 

Hive Site

Broadcast Duration

Local Hive Time

Singapore

3 hours

3:00pm – 6:00pm

Videos regarding digital media use in Creative Arts Therapies history

1.5 hour

5am-6:30am (EST)

Moscow (via London)

1 hour

11:30am – 12:30pm

London

5 hrs

12:30pm - 5:30pm

Videos regarding digital media use in Creative Arts Therapies history

.5

12:30pm - 1pm

Philadelphia

4 hrs

1:00pm - 5:00pm

Vancouver

2 hrs

2:00pm - 4:00pm

California

4 hrs

4:00pm - 8:00pm

Recap - highlights

3 hours

 

Additionally, we will be providing hashtags for each Hive site so that localized, active, and at-a-distance participation can become real time elements shared via social media sites on Facebook, Twitter, and Instagram. Before the event and the ‘day of’ you may tune into these social media sites to receive, create, and share response art, and send your commentary and/or questions with symposium participants, Hive teams, and other audience members.

 

As shared previously, there will be immersive experiences possible during this symposium as some presentations, videos, and live content will be utilizing 360 photography and virtual reality (VR) immersive technologies. If you do not already use or own VR equipment, there are cheap to more expensive options available in VR equipment and you can contact our team for suggestions. On the day of the symposium, you can experience this symposium either with or without VR googles because their use is not necessary to experience the symposium. The bare minimum equipment you need are an Internet connection (preferably Ethernet and stable broad width) to access to our You tube channel and a tablet, laptop or desktop computer to watch and listen with.